Asymptotic stability of a system of randomly connected transformations on Polish spaces

Tom 76 / 2001

Katarzyna Horbacz Annales Polonici Mathematici 76 (2001), 197-211 MSC: Primary 47A35; Secondary 58F30. DOI: 10.4064/ap76-3-3

Streszczenie

We give sufficient conditions for the existence of a matrix of probabilities $[p_{ik}]_{i,k=1}^N$ such that a system of randomly chosen transformations ${\mit \Pi }_k ,\ k=1,\dots ,N $, with probabilities $p_{ik}$ is asymptotically stable.

Autorzy

  • Katarzyna HorbaczInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek